MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased alinity i tsh results for two patients.The following data was provided (customer¿s normal range is 0.35-4.94 miu/l): sample id (b)(6) initial result, on 28mar2025 with analyzer serial number (b)(6), was 0.273, repeat result, on 31mar2025 with analyzer serial number (b)(6), was 34.642 miu/l.Sample id (b)(6) initial result, on 29mar2025 with analyzer serial number (b)(6), was 1.523, repeat result, on 31mar2025, was 39.067 miu/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1: patient identifier complete entry: sample id (b)(6) and sample id (b)(6) all available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased alinity i tsh results included a search for similar complaints, the review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.Historical performance of reagent lot 70200ud00 was evaluated using worldwide field data.Review shows that the median patient result for the lot is within established limits and comparable with other lots in the field, confirming no systemic issue for the lot.A review of tracking and trending for the product and the likely cause lot did not identify an increase in complaint activity.Device history record review on lot 70200ud00 did not show any potential non-conformances or deviations.Labeling was reviewed and found to adequately address the issue under review.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency with the alinity i tsh reagent, lot number 70200ud00, was identified.
 
Event or Problem Description
The customer observed falsely decreased alinity i tsh results for two patients.The following data was provided (customer¿s normal range is 0.35-4.94 miu/l): sample id (b)(6) initial result, on (b)(6) 2025 with analyzer serial number (b)(6), was 0.273, repeat result, on (b)(6) 2025 with analyzer serial number (b)(6), was 34.642 miu/l sample id (b)(6) initial result, on (b)(6) 2025 with analyzer serial number (b)(6), was 1.523, repeat result, on (b)(6) 2025, was 39.067 miu/l.There was no impact to patient management reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21901189
Report Number3005094123-2025-00192
Device Sequence Number4059405
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)260504(10)70200UD00
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Catalogue Number07P48-30
Device Lot Number70200UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI03072; ALNTY I PROCESSING MODU, 03R65-01, AI03072; ALNTY I PROCESSING MODU, 03R65-01, AI03182; ALNTY I PROCESSING MODU, 03R65-01, AI03182
Patient SexUnknown